# SDR REXA201808150698

- Difficulty date: August 10, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-15. OPS TESTED GOOD IAW AMM 33-51-15-710-801.
